# SDR COEA2020092905746

- Difficulty date: September 25, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N746FX
- Make and model: Cessna 208B
- Aircraft serial: 498
- Aircraft time: 7,881 hours, 12,771 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Plate
- Part number: 07308500
- Condition: Failed
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 7676, HOM-ANC.  DISCREPANCY: WHILE BEING MARSHALLED FOR DEPARTURE, THE RIGHT BRAKE FAILED.  AIRCRAFT WAS SHUTDOWN.  AFTER POST-FLIGHT INSPECTION, IT WAS DISCOVERED THAT THE RIGHT BRAKE PAD HAD FALLEN OFF ON THE RAMP.  CORRECTIVE ACTION: MAINTENANCE REPLACED THE BACK PLATE ASSY ON THE RMG.  OPERATIONS AND TAXI CHECK GOOD.
